Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2012 , Volume 9 , Number 2; Page(s) 89 To 111.
 
Paper: 

DELAY-DEPENDENT ROBUST STABILIZATION AND H∞ CONTROL FOR UNCERTAIN STOCHASTIC T-S FUZZY SYSTEMS WITH MULTIPLE TIME DELAYS

 
 
Author(s):  SENTHILKUMAR T., BALASUBRAMANIAM P.
 
* 
 
Abstract: 

In this paper, the problems of robust stabilization and H¥ control for uncertain stochastic systems with multiple time delays represented by the Takagi-Sugeno (T-S) fuzzy model have been studied. By constructing a new Lyapunov - Krasovskii functional (LKF) and using the bounding techniques, sufficient conditions for the delay-dependent robust stabilization and H¥ control scheme are presented in terms of linear matrix inequalities (LMIs). By solving these LMIs, a desired fuzzy controller can be obtained which can be easily calculated by Matlab LMI control toolbox. Finally, a numerical simulation is given to illustrate the effectiveness of the proposed method.

 
Keyword(s): TAKAGI-SUGENO (T-S) FUZZY SYSTEMS, ROBUST H∞ CONTROL, STOCHASTIC SYSTEM, LINEAR MATRIX INEQUALITIES (LMIS), MULTIPLE TIME DELAYS, LYAPUNOV-KRASOVSKII FUNCTIONAL (LKF)
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

SENTHILKUMAR, T., & BALASUBRAMANIAM, P. (2012). DELAY-DEPENDENT ROBUST STABILIZATION AND H∞ CONTROL FOR UNCERTAIN STOCHASTIC T-S FUZZY SYSTEMS WITH MULTIPLE TIME DELAYS. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(2), 89-111. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273489



Vancouver: Copy

SENTHILKUMAR T., BALASUBRAMANIAM P.. DELAY-DEPENDENT ROBUST STABILIZATION AND H∞ CONTROL FOR UNCERTAIN STOCHASTIC T-S FUZZY SYSTEMS WITH MULTIPLE TIME DELAYS. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2021May11];9(2):89-111. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273489



IEEE: Copy

SENTHILKUMAR, T., BALASUBRAMANIAM, P., 2012. DELAY-DEPENDENT ROBUST STABILIZATION AND H∞ CONTROL FOR UNCERTAIN STOCHASTIC T-S FUZZY SYSTEMS WITH MULTIPLE TIME DELAYS. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(2), pp.89-111. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273489.



 
  pdf-File
Yearly Visit 62
 
Latest on Blog
Enter SID Blog